Wednesday, March 7, 2007

Itinerary and Contact Info

This is our updated tentative itinerary (guaranteed to be modified):

Thursday, March 8th, 2007:
-7:30-8:00am: get out of the door
-8:30-9:30am: get allergy shots in Longmont
-9:30am: depart for Salt Lake City, UT
-5:30pm: estimated arrival in Salt Lake vicinity (530 mi, ~8 hours incl. stops)
-6:30pm: Dinner at Uncle Blake's
-11:30pm: bed time at the La Quinta Inn Layton
Uncle Blake
3360 N. 2550 E.
Layton, UT 84040
La Quinta Inn Salt Lake City Layton (Reservation under Jim Harris)
1965 North 1200 West
Layton, UT 84041

Friday, March 9th, 2007:
-7:30am: wake up
-8:30am: breakfast?
-9:30am: depart for Sunnyvale, CA (Scott's place)
-5:30pm: stop in Reno, NV for dinner and rest
-11:00pm: estimated arrival in Sunnyvale (783 mi, ~13.5 hours incl. stops)
-12:00pm: bed time
Scott Williams
730 E Evelyn Ave. apt. 216
Sunnyvale, CA 94086

Saturday, March 10th, 2007:
-8:00am: wake up/kidnap Scott
-9:00am: depart for Humboldt Redwoods State Park, CA
-2:30pm: arrive at Burlington Campground (269 mi, ~5.5 hours incl. stops)
-3:00pm: set up camp (spot #037BU)
-hiking and taking pictures
-6:12pm: watch the sun set
-whatever, i'm not telling you when we're eating dinner this night, it's camping!
Humboldt Redwoods State Park (Reservation under Sarah Cantrell)
P.O. Box 100
Weott, CA 95571

Sunday, March 11th, 2007:
-DAYLIGHT SAVING TIME! Lose one hour, do not pass go.
-7:27am: watch the sun rise
-breakfast, hiking and taking pictures
-12:00pm: check out time for campground
-we'll find something cool to do
-3:00pm: depart for Sunnyvale
-8:30pm: arrive Sunnyvale

Monday, March 12th, 2007:
-Spend the day around San Francisco.
-See Alcatraz?
-Eat sushi.
-Spend evening with Scott

Tuesday, March 13th, 2007:
-San Francisco
-Spend evening with Scott

Wednesday, March 14th, 2007:
-San Francisco OR Santa Cruz/Monterey if we are bored with SanFran.
-10:00pm: early bed time

Thursday, March 15th, 2007:
-6:00am: wake up
-6:30am: depart for Las Vegas, NV
-4:00pm: arrive in Las Vegas (542 mi, ~9.5 hours incl. stops)
-4:30pm: check into the Luxor on the strip
-Vegas stuff
Luxor Hotel & Casino (Reservation under Jim Harris)
3900 Las Vegas Boulevard South
Las Vegas, NV 89119

Friday, March 16th, 2007:
-Vegas Stuff
-Catch the light show downtown?
-Check into America's Best Value Inn--Las Vegas
America’s Best Value Inn—Las Vegas (Reservation under Sarah Cantrell)
167 East Tropicana Ave.
Las Vegas, NV US 89109-7306

Saturday, March 17th, 2007:
-9:00am: wake up
-10:00am: depart for Broomfield, CO
-9:00pm: arrive at home! (750 mi, ~11 hours including stops)

I'm not one to hold a clipboard with the checklist and keep times to a T, this is just a general structure. Things can and will change. Hurray!

HOW TO CONTACT US (and other important info.):
Sarah's Cell: 720.261.8237
Jim's Cell: 720.317.8850
Car: Green 1999 Acura Integra, Colorado #MBC6336 (as requested, mom)
Brandon Buck: 970.214.6339 (watching animals)
Jay : 720.284.1648 (neighbor)

No comments: